# SDR IPXA2014061883335

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S GLARESHIELD EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMP AND OPS CHECKED GOOD IAW AMM 33-00-00.
